Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 12, Issue 1

Issues

Transversal numbers over subsets of linear spaces

G. Averkov / R. Weismantel
Published Online: 2012-03-31 | DOI: https://doi.org/10.1515/advgeom.2011.028

About the article

Published Online: 2012-03-31

Published in Print: 2012-03-01


Citation Information: Advances in Geometry, Volume 12, Issue 1, Pages 19–28, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom.2011.028.

Export Citation

©2012 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Stephen R. Chestnut, Robert Hildebrand, and Rico Zenklusen
SIAM Journal on Discrete Mathematics, 2018, Volume 32, Number 1, Page 352
[2]
David Rolnick and Pablo Soberón
Discrete Mathematics, 2017, Volume 340, Number 10, Page 2516
[3]
Amitabh Basu and Timm Oertel
SIAM Journal on Optimization, 2017, Volume 27, Number 2, Page 866
[4]
Gennadiy Averkov, Bernardo González Merino, Ingo Paschke, Matthias Schymura, and Stefan Weltge
Advances in Applied Mathematics, 2017, Volume 89, Page 76
[5]
Maurice Queyranne and Fabio Tardella
Mathematics of Operations Research, 2017, Volume 42, Number 2, Page 495
[6]
Gennadiy Averkov
SIAM Journal on Discrete Mathematics, 2013, Volume 27, Number 3, Page 1610
[7]
Jesus A. De Loera, Reuben N. La Haye, David Rolnick, and Pablo Soberón
Discrete & Computational Geometry, 2017, Volume 58, Number 2, Page 435
[8]
Michele Conforti and Marco Di Summa
SIAM Journal on Discrete Mathematics, 2016, Volume 30, Number 4, Page 2206
[9]
Michel Baes, Timm Oertel, and Robert Weismantel
Mathematical Programming, 2016, Volume 158, Number 1-2, Page 547

Comments (0)

Please log in or register to comment.
Log in